Advanced Search
MyIDEAS: Login

-Consistent equilibrium in repeated games

Contents:

Author Info

  • Ehud Lehrer

    ()
    (School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel Aviv University, Tel Aviv 69978, Israel)

  • Sylvain Sorin

    ()
    (Laboratoire d'EconomÊtrie, Ecole Polytechnique, 1 rue Descartes, 75005 Paris, France)

Abstract

We introduce the concept of -consistent equilibrium where each player plays a -best response after every history reached with positive probability. In particular, an -consistent equilibrium induces an -equilibrium in any subgame reached along the play path. The existence of -consistent equilibrium is examined in various repeated games. The main result is the existence in stochastic games with absorbing states.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://link.springer.de/link/service/journals/00182/papers/8027002/80270231.pdf
Download Restriction: Access to the full text of the articles in this series is restricted

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal International Journal of Game Theory.

Volume (Year): 27 (1998)
Issue (Month): 2 ()
Pages: 231-244

as in new window
Handle: RePEc:spr:jogath:v:27:y:1998:i:2:p:231-244

Note: Received January 1995/Revised version October 1996/Final version September 1997
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Mailath,G.J. & Postlewaite,A. & Samuelson,L., 2002. "Contemporaneous perfect Epsilon-equilibria," Working papers 5, Wisconsin Madison - Social Systems.
  2. Thomas Norman, 2012. "Almost-Rational Learning of Nash Equilibrium without Absolute Continuity," Economics Series Working Papers 602, University of Oxford, Department of Economics.
  3. John H. Nachbar, 2005. "Beliefs in Repeated Games," Econometrica, Econometric Society, vol. 73(2), pages 459-480, 03.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:27:y:1998:i:2:p:231-244. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.